# SDR DALA2015060403600

- Difficulty date: May 27, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 37,620 hours, 25,231 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT HORIZONTAL STABILIZER.  REPAIRED IAW ERA 536367-14 AD.
